# SDR USAASA03013

- Difficulty date: February 9, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

THE FLT WAS APPROXIMATELY 65 MILES FROM SJU, CLIMBING THROUGH FL200, WHEN A LOUD BANG WAS HEARD THROUGHOUT THE AIRCRAFT, FOLLOWED BY VIBRATION AND A LOSS OF N2 INDICATION.  THE ENGINE WAS SHUTDOWN BY THE CREW WHILE THE ENGINE PARAMETERS BEGAN TO DECAY.  FLIGHT RETURNED TO SJU AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LT ENGINE.  OPERATIONALLY CHECKS OK.  (M)
